# SDR CALA0100975

- Difficulty date: October 25, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N59338
- Make and model: Boeing 7373T0
- Aircraft serial: 23576
- Aircraft time: 48,439 hours, 21,977 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654797321
- Condition: Cracked
- Location: Sta616 17lt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEB CRACKED AT STATION 616 AND STR 17 LEFT BELOW LEFT EXIT OPENING. REMOVED AND REPLACED CRACKED WEB PER SRM 51-10-02.
